# SDR SWAA022102

- Difficulty date: September 8, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 17,020 hours, 11,777 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX603804
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, DURING FLIGHT LOST B HYDRAULIC SYSTEM, QUANTITY ZERO.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND NR 2 ELECTRIC PUMP PER MM.
